Flexible Smoothing with $B$-splines and Penalties

$B$-splines are attractive for nonparametric modelling, but choosing the optimal number and positions of knots is a complex task. Equidistant knots can be used, but their small and discrete number allows only limited control over smoothness and fit. We propose to use a relatively large number of kno... Ausführliche Beschreibung

1. Person: Marx, Brian D. verfasserin
Quelle: in Statistical science : a review journal of the Institute of Mathematical Statistics Vol. 11, No. 2 (1996), p. 89-102
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1996
Beschreibung: Online-Ressource
Schlagworte: research-article
Generalized linear models
nonparametric models
density estimation
Online Zugang: Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1996 Institute of Mathematical Statistics


Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions